# SDR DL764060757

- Difficulty date: September 15, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 20,517 hours, 6,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Condition: Seized
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT SMELL, SMOKE HAZE IN CABIN AFTER TURNBACK TO SNN A RT PACK ACM MSG APPEARED.  FOUND ACM SEIZE REMOVED AND REPLACED RT ACM PER M.M G.  OPS CK GOOD, NO SMOKE IN CABIN.
